Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

Non-Aspirin Tablets - 100 Per Box - Medi-First

More Views

Non-Aspirin Tablets - 100 Per Box - Medi-First
$3.68
  • Buy 10 for $3.59 each and save 17%
  • Buy 25 for $3.31 each and save 24%
  • Buy 50 for $3.13 each and save 28%
  • Buy 100 for $2.76 each and save 37%
  • Buy 500 for $2.58 each and save 41%
Description

Details

Non-Aspirin - 50 2-Packs - 100 Tablets Per Dispenser Box

Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also helps reduce a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 50 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (50 x 2 = 100 tablets).

Additional Information

Additional Information

Discontinued No
Manufacturer Prostat First Aid
Brand Prostat First Aid
SKU 161581
MPN 2116
UPC Code 092265084147
Comparable / Alternate SKUs 151581/H414, H-414, 1435, 1427, 2116
Actual Weight .16
Length (inches) 3.75
Height (inches) 3.63
Width / Depth (inches) 3
Case Quantity 12
HAZMAT No
Product Condition New

Non-Aspirin Tablets - 100 Per Box - Medi-First.

SKU:161581

  • Price:$3.68

There are no product questions yet.

Ask Your Question

  • Reload captcha

* Required Fields